# SDR VNAA2020012899901

- Difficulty date: January 28, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 22,342 hours, 17,023 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 VERTICAL FLOOR POST AT RBL 9.00 IS CORRODED AT LWR POSITION.  REMOVED FASTENERS COMMON TO FS 280 WEB IAW SRM 51-42-06-001-001-A01, 51-40-21-001-001-A01, 51-42-22-001-001-A01.  DRILLED, LOCATED NEW SERVICEABLE CC670-34180-8 POST IAW SRM 51-40-06-001-001-A01.    INSTALLED NEW SERVICEABLE CC670-34180-8 POST IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01. NO FURTHER MAINT ACTION REQUIRED.
